# SDR IPXA2021011464423

- Difficulty date: January 13, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 69,063 hours, 15,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L DOOR, CABLE CAME OFF TRACK.   DEFERRED L1 DOOR.  INSTALLED L/H AFD TOP CABLES PER 52-11-03.  OPS TES GOOD.
